Please help I got on methadone 4 years ago due to oxycontin and hydrocodone addiction that had been going on for 6 years......I was up close to 100mgs and have weaned down to 60mgs of methadone. I want off so bad and to top it off I have severe panic attacks and never dealt with my underlying issues regarding the addiction so I started abusing the xanax my Psychiatrist gave me. I do not know what to do the rehab said they could not help me as my methadone dose at 60mg is too high but I am addicted to 60mg of methadone and 5mg of xanax a dayI took 2 and a half quad bars.....I am so scared "I have heard horrible things about withdrawal from methadone and I can no longer sleep it off with benzos because I am addicted to those as well...what should I do?>?!?!??! should i keep tapering the methadone and switch to subutex or will they not even let me have that because of the xanax I am so scared I am almost crazy I cant sleep at night....
I don't know about the meth but I can tell you from first hand experience to taper off the xanax not to scare you more but xanax is very dangerous to quit cold turkey,someone else will be along soon that can help you more about the meth good luck to you
It would probably be worth it to you to sit down with your psychiatrist and explain what is going on with the Xanax. As the previous poster informed you, this is *not* a drug that you want to go cold turkey from. You have indicated that you are taking 5 mg of Xanax a day, which would definitely call for a tapering protocol, supervised by a competent physician with experience in this area.
If you do not feel you can speak to your psych about this, find a doctor with whom you feel you may speak openly and honestly about your use of both of these drugs. You will not be the first to have dual addictions, and you will not be the last. Do this the right way to avoid the worst of the withdrawal effects, which include (in the case of the Xanax) not only physical and emotional discomfort, but may also include other, more dangerous complications.
It is imperative that you *do* find a doctor with whom you may speak with this about. With a knowledgeable physician's guidance, you can and will get to the point where you can live benzo free. Trust me. Others have done it, and you can too. It may take a bit of time, but you will get there. Going it alone, though, is not advisable.
Im a methadoen user & a vallium addict i have been on meth8 - 9 years & valllium 3 years. I also use herion but this is day 6 that i have not had eny smack. My advise to u is taper of the meth it's the only way it can be done realy when your on such a high dose, I'm on 110ml a day but i don't use that much every day i very rarely use that, I'm havin a real bad problem right at this my fella's soo called m8t had landed & wants a bag, So my fella is gettin 1 after 6 days i'm gutted, Then 2 top it of hez gave him sum ov my vallium ( i need them 4 f**k sake )
PLz if u need 2 chat mp me we'rv in the same boat both on the same drug & alot ov it, Whats ya diazipan itke daliy ???
Peace nat xxx
if anyone has any advice please help i am feeling out of control and my insurance expires in feb. what should i do wean or go inpatient i was truned away at one inpatatient already because they said my methadone dose was 2 high what if i dont take any for 2 days would they have 2 take me?
im going through the same thing, i am at 4 mgs of xanax prescribed but end up taking around 6-8mgs daily and at 105mgs of methadone daily...i am tapering off the xanax with at first clonazepam and then valium ive had to do it before but i realize im just trying to get a high from my daily meds and continuing my addiction..i hope you stick with getting clean and getting off..good luck to ya..-christos
Hey, My husband and I have been on 100mg of methadone for 16 months. We use to be addictrd to oxy and any kind of pain meds. Methadone is the best thing we ever done, but I know there is a time to get off and that time is near. They say its not so bad if you lower your dose very slow. That might be the best thing for you with the methadone and the xanax. real slow . Dont be so hard on yourself and take a day at a time. melissa
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.